Bad hair day

Hi all! I think you’ll remember me mentioning a while ago about my hair loss? Well it’s been growing back but now I have these mental tufts of short hair at the front… I look like I’ve been electrocuted.

I know lots of people have been getting in touch asking about whether MS medications cause hair loss and although there is no categorical research to say that they do… it looks like there’s a lot of anecdotal evidence out there to indicate that they are likely to increase hair loss.

Anyway… I am happy as mine is growing back for now until the next cycle. Here’s a photo of the crazy tufts and message me for more info on what I have been doing to combat my hair loss!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s